# SDR CALA0400294

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT INTERCOSTAL CRACKED AT STA 500C TO 500D IN FORWARD PIT.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 53-00-53 AND 53-30-53.
